Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Vanginal Candidasis - a side effect of immuno-suppresant


Sat, October 03, 2020 9:55 AM

I am suffering from ulcerative colitis since last 4 years.. but my main problem is the vaginal burning and itching which is the side effect of immunosuppresant which is the main medicine in ulcerative colitis..... if somebody is aware of such problem being faced by anybody know.. please help, by commenting on this post.

FPO Runzun
Joined Oct 3, 2020

Related Topics

Pregnant with Chrons/UC
Author Image JCGibbs
Joined Aug 7, 2020

Is anyone else on here pregnant with either of the....

read more

Menstrual cycle flare ups
Author Image Lore2721
Joined Oct 1, 2020

Hello!  Does anyone experience flare ups rig....

read more

C-Section delivery causin...
Author Image briscoen3
Joined Mar 16, 2021

Has there been any corolation between women that h....

read more